# SDR SWAA097821

- Difficulty date: December 10, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 40,044 hours, 23,448 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 0720035
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DIVERSION - COMPRESSOR STALL NR 1 ENGINE.  NR 1 ROLLED BACK ON ITS ON AT FL 360.  FUEL FLOW DROPPED OFF AND N1 DECREASED TO ABOUT 40 PERCENT WITH A 40 PERCENT SPLIT BETWEEN ENG NR 2.  WENT BOTH & FLT ON IGNITES AND TURNED OFF ENG NR 1.  AFTER CHECKLISTS, ENG NR 1 OPERATED NORMALLY.  ENGINE NR 1 VIB READ 2 REST OF FLIGHT.  PERFORMED BORESCOPE INSPECTION AND REMOVED AND REPLACED NR 1 ENGINE PER MM.
